[ { "catentry_id" : "18504", "Attributes" : { }, "offerPrice": "£3.39", "listPrice": "£3.39", "ItemImage" : "/wcsstore/ExtendedSitesCatalogAssetStore/images/products/extrasmall/158030.jpg", "ItemImage467" : "/wcsstore/ExtendedSitesCatalogAssetStore/images/products/extrasmall/158030.jpg", "ItemThumbnailImage" : "/wcsstore/ExtendedSitesCatalogAssetStore/images/products/extrasmall/158030.jpg" } ]

Lemsip Cold & Flu Lemon Flavour 10 Sachets

Phenylephrine HCl, Paracetamol.

Lemon Flavour.
Blocked Nose.
Body Aches & Pains.
Sore Throat.

Contains Paracetamol.

[ { "catentry_id":"18504", "status":"Available" } ]
In stock
Out of Stock
Size : 10 Sachets | Unit price : £0.34 per Sachets
[ { "catentry_id":"18504", "status":"Available" } ]

Prescription or Pharmacy Only Medicine cannot be ordered by telephone. Please order online or visit your local LloydsPharmacy store

Phenylephrine HCl, Paracetamol.

Lemon Flavour.
Blocked Nose.
Body Aches & Pains.
Sore Throat.

Contains Paracetamol.

For the relief of the symptoms of colds and flu, including aches, pains, nasal congestion and lowering of temperature.

Active Ingredients (per sachet).
Paracetamol 650mg. Action: Analgesic & antipyretic. Relief of...Headache, sore throat, fever, body aches & pains.
Phenylephrine hydrochloride 10mg. Action: Decongestant. Relief of...Blocked nose.
Also includes sucrose and aspartame. Total contents of sachet 4.8g.

Lemsip is a trade mark.

Attachments (  (1-1 of 1)  )
User Manual



How to take: For oral use. Pour one sachet of powder into a mug and fill with hot, but not boiling, water. Stir until dissolved. If preferred, sweeten to taste with sugar, honey or your usual sweetener.
How much to take: Adults and children 12 years and over: 1 sachet every 4 to 6 hours as required. Do not exceed 4 sachets in 24 hours. Do not give to children under 12 years of age.


CONTAINS PARACETAMOL. Do not take with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if you feel well.

If symptoms persist consult your doctor.

DO NOT TAKE IF: allergic to any of the ingredients, if you have heart disease or high blood pressure.


Store below 25°C in a dry place.
Active Ingredients (per sachet)
Paracetamol 650mg
Phenylephrine Hydrochloride 10mg
Also includes Sucrose and Aspartame
Standard Delivery
Free on Orders over £35 (£2.95 for orders under £35) -
3-5 days. Standard Delivery for Betterlife products is 7-10 days.
Please note: we will provide a doorstep delivery service only, therefore our courier will not be able to bring the item into your property. If you think you may need assistance with large sized orders (E.g., riser recliners) opt for our Betterlife Installation Service.
Next Day Delivery
£5.99 - Next Working Day (excluding Saturday) on orders placed by 8pm or following Working Day on orders placed after 8pm.
Click & Collect
Free - Next Day delivery on orders placed by 8pm Monday – Friday
Orders placed Saturday – Sunday will be delivered on Tuesday. (Exclusions apply) Find out more
Private prescription medicines are sent by Royal Mail Special Delivery free of charge (all private prescription items have a minimum order value of £5.00).
NHS prescription medicines are sent by Royal Mail Signed
For Delivery free of charge. (normal delivery charges will apply for non-prescription items in the same basket)
Betterlife Installation Service
This delivery option is available for £65 and will be offered to you after completing your order online. Deliveries usually take 7-10 working days however we will always confirm the
delivery 72 hours in advance. Find out more
If you're not completely satisfied with your order, you can return it within 14 days. (Exclusions apply) Find out more
  • Click and Collect (FREE) Collect from over 1500 LloydsPharmacy stores.
  • Deliver to UK address (FREE on orders over £35) Including Isle of Man and Channel Islands. Free delivery on prescriptions.